The Bergman kernel function

Misra, Gadadhar (2010) The Bergman kernel function Indian Journal of Pure & Applied Mathematics, 41 (1). pp. 189-197. ISSN 0019-5588

PDF - Publisher Version

Official URL:

Related URL:


In this note, we point out that a large family of n×n matrix valued kernel functions defined on the unit disc D ⊆ C, which were constructed recently in [9], behave like the familiar Bergman kernel function on D in several different ways. We show that a number of questions involving the multiplication operator on the corresponding Hilbert space of holomorphic functions on D can be answered using this likeness.

Item Type:Article
Source:Copyright of this article belongs to Indian National Science Academy.
Keywords:Berezin-Wallach Set; The Bi-holomorphic Automorphism Group; Discrete Series Representation; Kernel Function; Multiplication Operator; Homogeneous Operator; Subnormal Operator
ID Code:20588
Deposited On:20 Nov 2010 13:55
Last Modified:17 May 2016 04:53

Repository Staff Only: item control page